# SDR AALA20010760

- Difficulty date: April 9, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND COCKPIT EMERGENCY EXIT LIGHT DIM.  REPLACED EMERGENCY EXIT LIGHT BATTERY MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
